# SDR 2011FA0000322

- Difficulty date: May 15, 2011
- Submitted: May 20, 2011
- Operation: General aviation
- Aircraft: N12760
- Make and model: Cessna 172M
- Aircraft serial: 17262235
- Engine: Lyc O320E2D
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Spring
- Part number: LW14995
- Condition: Broken
- Location: Rocker Arm
- Part time: 30 hours
- Component: Cylinder, Lyc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

UPON INVESTIGATING AN OIL LEAK ON NR 3 CYLINDER, REMOVED VALVE COVER AND FOUND BROKEN PUSH ROD TUBE SPRING, ALLOWING PUSH ROD TO BACK OUT OF SEALING POSITION.  REMOVED ALL VALVE COVERS AND FOUND ALL PUSH ROD TUBE SPRINGS BROKEN.  THIS REALLLY NEEDS TO BE ADDRESSED.  INSTALLED ALL NEW PUSH ROD SPRINGS AND WILL MONITOR THEM CLOSELY.  NOTE: THIS ENG ONLY HAD 42 HOURS SINCE O/H.
